# SDR KRTR200110223001

- Difficulty date: January 25, 2011
- Submitted: February 23, 2011
- Operation: General aviation
- Aircraft: N51DB
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970042
- Aircraft time: 3,146 hours
- Engine: Cont LTSIO360EB
- Engine time: 3,161 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: LTSIO360EB1A
- Part serial: 306719
- Condition: Misoverhauled
- Location: Right
- Part time: 3,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE STARTER ADAPTER, P/N 635048A16.  NOTICED THAT THE CRANKSHAFT GEAR LOCATED AT THE AFT END OF THE CRANSHAFT DID NOT HAVE SAFETY WIRE ON THE ATTATCHMENT BOLTS.  IT WAS FURTHER DISCOVERED THAT THE CAMSHAFT GEAR LOCATED AT THE AFT END OF THE CAMSHAFT ALSO DID NOT HAVE IT'S BOLTS SAFETY WIRED.  THE BOLTS FOR BOTH THE CRANKSHAFT GEAR AND THE CAMSHAFT GEAR WERE TORQUE CHECKED PER THE OVERHAUL MANUAL X30596A SECTIONS 72-50-07 AND 72-50-08 AND THE TABLE OF TIGHTENING TORQUES FIGURE 72-50-01B AND WERE SECURED WITH LOCK WIRE REFERENCE THE OVERHAUL MANUAL 72-50-07 AND 72-50-08 USING THE LOCK WIRE PROCEDURE FIGURE 70-10-00.  THIS ENGINE HAS A TIME SINCE OVERHAUL OF 1201.8 HOURS AND IS LOCATED AT THE RIGHT POSITION ON THE AIRCRAFT.  THE LEFT ENGINE THAT WAS ALSO OVERHAULED AT THE SAME TIME AND BY THE SAME PERSON WAS INSPECTED AND WAS FOUND TO BE CORRECTLY ASSEMBLED WITH RESPECT TO THE CRANKSHAFT AND CAMSHAFT GEARS INSTALLATION.
